Linagliptin-induced bullous pemphigoid

Ketty Peris, Clara De Simone, Ilaria Esposito, Gaia Moretta

Risultato della ricerca: Contributo in rivistaArticolo in rivista

4 Citazioni (Scopus)

Abstract

Bullous pemphigoid (BP) is an autoimmune disease that can be induced by several drugs. In the literature 21 cases of BP probably associated to the use of gliptins have been reported. We describe one female patient who developed BP 5 months after the introduction of linagliptin into her anti-diabetic therapy (metformin and repaglinide). Clinical diagnosis of BP was confirmed by histological examination of a lesional skin biopsy and direct immunofluorescence of perilesional skin. Oral anti-diabetic therapy was substituted with subcutaneous injection of insuline. In addition, i.v. methylprednisolone (1mg/kg/day for ten days than tapered) and azathioprine (100mg/day) were administered for 12 weeks achieving complete regression of the cutaneous lesions. Considering the possible relationship between BP and gliptins, a clinical surveillance for cutaneous disorders is advisable in patients undergoing this treatment.
Lingua originaleEnglish
pagine (da-a)1467-1469
Numero di pagine3
RivistaInternational Journal of Dermatology
Volume56
DOI
Stato di pubblicazionePubblicato - 2017

Keywords

  • 2708

Fingerprint Entra nei temi di ricerca di 'Linagliptin-induced bullous pemphigoid'. Insieme formano una fingerprint unica.

Cita questo